# SDR UALA2012071103727

- Difficulty date: July 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,539 hours, 13,634 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 CANISTER HOLD DOWN STRAP FWD MID GALLEY RT SIDE IS BROKEN.   REPLACED BRACKET AND INSTALLED CANISTER.
